Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having pain on lower abdomen, thigh and knees. Any solution?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I'm having pain on both sides of my lower abdomen that radiates down my thighs into my knees
Posted Sun, 10 Mar 2013 in Abdominal Pain
Answered by Dr. Rakhi Tayal 33 minutes later
Thanks for posting your query.
Pain on both sides of lower abdomen radiating down to legs and knees could be related to a nerve pinching due to degenerative changes in the lower lumbar spine or due to an intra abdominal pathology like renal calculi or a gastrointestinal infection or a pelvic inflammation.
A direct examination and basic investigations like ultrasound scan of the abdomen, X-ray spine, urine analysis and some blood work are needed to identify the exact cause of your problem.
You should see a doctor if the symptoms do not reduce in 24 hours. Till then check if there is an over the counter antispasmodic and a mild pain killer available with your pharmacist. Take them after taking fluid diet, three times a day.
Doing a hot fomentation in the area will also help in reducing the symptoms.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor